I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 4, PAGES 1237-1258
T. G. Hessami Pilehrood
View as HTML View as gif image View as LaTeX source
This paper gives a proof of the linear independence over
$\mathbb Q$of $p$-vectors, whose coordinates are the values of polylogarithmic functions at rational points, and $p$-unit vectors under certain condition.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 17, 2002